# SDR QXEA2020060800178

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 14,105 hours, 15,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO-ILLUMINESCENT FLOOR STRIP LOOSE AT ROW 1 A&B. REMOVED FROM SERVICE. RESECURED EMERGENCY FLOOR PATH LIGHT AT ROW 1A/B REF AMM 33-51-16-400-801. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
